# SDR SIMA201023903

- Difficulty date: August 21, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 18,881 hours, 16,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000417405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE CENTER OMEGA BEAM CORRODED NEAR FRAME 27 CROSS MEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM IAW EO EM-53MR-1632.  THE AIRCRAFT WAS RETURNED TO SERVICE.
